Attractors of asymptotically periodic multivalued dynamical systems governed by time-dependent subdifferentials
MetadataShow full metadata
We study a nonlinear evolution equation associated with time-dependent subdifferential in a separable Hilbert space. In particular, we consider an asymptotically periodic system, which means that time-dependent terms converge to time-periodic terms as time approaches infinity. Then we consider the large-time behavior of solutions without uniqueness. In such a situation the corresponding dynamical systems are multivalued. In fact, we discuss the stability of multivalued semiflows from the view-point of attractors. Namely, the main object of this paper is to construct a global attractor for asymptotically periodic multivalued dynamical systems, and to discuss the relationship to one for the limiting periodic systems.
CitationYamazaki, N. (2004). Attractors of asymptotically periodic multivalued dynamical systems governed by time-dependent subdifferentials. Electronic Journal of Differential Equations, 2004(107), pp. 1-22.
This work is licensed under a Creative Commons Attribution 4.0 International License.